# SDR REXA2020092800666

- Difficulty date: September 14, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 30,902 hours, 28,823 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: 601R31802415
- Condition: Corroded
- Location: Pax Door
- Part time: 30,902 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN HAS MULTIPLE AREAS OF CORROSION.  REMOVED AND REPLACED PAX DOOR INNER SKIN, IAW CRJ200 SRM'S 51-42- 51-42-21, 51-42-10, 51-42-13 AND 51-42-22.
